MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CLEO® 90 INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CLEO® 90 INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7232-24
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Dyspnea (1816); Low Oxygen Saturation (2477)
Date of Event 08/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report source: (b)(6).
 
Event or Problem Description
It was reported that "the patient noticed the detachment of the needle 9mm" and "the film iv 3000 keeping the needle in place for infusion" of the cleo® 90 infusion set.The patient was receiving remodulin 5 mg/ml.The patient reported mild dyspnea when the nurse arrived later.The nurse noted the patient's oxygen saturation level was very low at 72% and proceeded to insert another needle and restored remodulin infusion.No other adverse events were reported.

Brand Name
CLEO® 90 INFUSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key6851131
Report Number3012307300-2017-01998
Device Sequence Number18848293
Product Code FPA
UDI-Device Identifier30610586028414
UDI-Public30610586028414
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K042172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date12/02/2021
Device Catalogue Number21-7232-24
Device Lot Number76X196
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2017
Initial Report FDA Received Date09/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALLOPURINOL; EUTIROX; KANRENOL; KEPPRA; OMEPRAZOLE; OPSUMIT; OXYGEN; RANITIDINE; REVATIO; RIVOTRIL; THEO-DUR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient Weight85